# SDR SWAA075032

- Difficulty date: October 10, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 55,446 hours, 38,060 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430130
- Part serial: BN1132
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND RIGHT WING INBOARD FOREFLAP UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
